# SDR CALA2015052600449

- Difficulty date: May 26, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N76265
- Make and model: Boeing 737824
- Aircraft serial: 31585
- Aircraft time: 46,958 hours, 15,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 160158
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK LT FWD OVERWING EXIT LIGHT INOPERATIVE.  R & R BATTERY PACK PN AD-D717-01-100, SN 156297 WITH PN AD-D717-01-100 & SN 160158.  OPERATIONS CHECKED GOOD IAW AMM 33-51-00 AT STATION 565 LT SIDEWALL.
